# SDR MWEA95386

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 2912758
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAINTENANCE FOUND THE FLOORBEAM TOP ANGLE IN AFT LAVATORY AREA AT STA 996 IS CORRODED.  REPLACED TOP ANGLE PER SRM 51-30-2.  AIRCRAFT RETURNED TO SERVICE.
